Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Sir Anxiety

How long til minocycline gets out of your system?

Recommended Posts

I'm doing several things right now and chanced it by getting off of minocycline and so far nothing bad has happened. I started lowering my dose to about a pill a day for a week and didn't notice any differences. then I just took 3 pills total last week, and this week I haven't taken any.

Since people can notice effects even if they miss a day of minocycline, how long until it is completely out of your system? How long until I can say "great, I'm completely free of mino," ?

Share this post


Link to post
Share on other sites
Guest TylerD

Thats kind of difficult to answer. I would guess a few months 4 or so i dont know depends how long you were on it. Can i ask though what difference does it make there is no bad side effects why do you want it out of your system so bad?

Share this post


Link to post
Share on other sites
Thats kind of difficult to answer. I would guess a few months 4 or so i dont know depends how long you were on it. Can i ask though what difference does it make there is no bad side effects why do you want it out of your system so bad?

Yeah there are shitty side effects. I can't get in the freakin sun, I can't tan. I'm not one of those people that can hold pale well. I'll look sickly with purplish eye sockets. I go from pale as a ghost to dark as an indian when I tan. I don't care what people say tanning is unhealthy, screw that. My parents tanned their whole lives and my mom is 55 with no wrinkles (oily skin credited I believe). If anyone was made to tan it was our family. As soon as this junk is out of my system the better. I just hope it's not the reason why I'm not breaking out, but since I've weened off of it I just hope things don't go back, but so far so good.

I been on it since March I believe.

Share this post


Link to post
Share on other sites
I'm doing several things right now and chanced it by getting off of minocycline and so far nothing bad has happened.  I started lowering my dose to about a pill a day for a week and didn't notice any differences. then I just took 3 pills total last week, and this week I haven't taken any.

Since people can notice effects even if they miss a day of minocycline, how long until it is completely out of your system? How long until I can say "great, I'm completely free of mino," ?

it takes about a week before its all out of your system, thats what my dad told me and he's doctor. I just stopped taking it like 3 weeks ago and haven't had any bad side effects either. I was only on it for about two months until I got my acne under control and to the point where I only needed topical treatment. But as long as your not using BP topically then you should be okay going out into the sun.

Share this post


Link to post
Share on other sites

I have read that you should NOT go in the sun with this med. However, I have been going to the tanning bed for the past week and have not had any bad results.

Share this post


Link to post
Share on other sites

minocycline worked great for me.......all my pimples and cysts vanished.....and once they left i only took it once at night.....never had any side effects at all......no problems with the sun either.......ive read that minocycline doesnt give you sun sensitivity.....

Share this post


Link to post
Share on other sites
minocycline worked great for me.......all my pimples and cysts vanished.....and once they left i only took it once at night.....never had any side effects at all......no problems with the sun either.......ive read that minocycline doesnt give you sun sensitivity.....

Good to hear good news from others on this. I guess some people can get in the sun, but I think it all depends on your skins sensitivity. When I tried tanning on minocycline it made my skin so sensitive it made little light brown moles really dark and gave me a couple freckles I never had before. So if I continued it would only progress negatively.

Only a week would be great, that makes me happy. Just to be on the safe side I'm not going to tan for a couple months.

Share this post


Link to post
Share on other sites

There are a ton of side effect that come with this medication. When I first started taking it it made me feel nauseous and extremely ill. I lowered my dose and a week later I have an extremely bad taste in my mouth and all foods taste awful. If your taking this for acne I can tell you it’s not worth the damage it’s doing to your body.

Edited by Loki2018

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×